# SDR ASAA2018101226481

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,886 hours, 12,387 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC13581
- Condition: Faulty
- Location: Apu
- Part time: 7,612 hours, 16,907 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU COLD SOAKED START ATTEMPT FAILED AT 360 APU FAULT LIGHT APPEARED. GROUNDED - YES. ACCOMPLISHED APU BITE PROCEDURE REF FIM 49-60 TASK 801, LOGGED FAULT 49-31016 OVER TEMPERATURE SHUTDOWN. ACCOMPLISHED FIM 49-30 TASK 803 OVER TEMPERATURE SHUTDOWN- FAULT ISOLATION. PER STEP H1, REPLACED FUEL CONTROL UNIT PER AMM TASK 49-31-11-400-801. PERFORMED APU OPERATIONAL CHECK PER AMM TASK 49-11-00-860-801. OPS CHECK GOOD AND LEAK CHECK GOOD. PERFORMED APU BITE PROCEDURE PER AMM TASK 49-61-00-700-801. NO CURRENT FAULTS LOGGED. SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
